# SDR AC2R2019062813901

- Difficulty date: June 29, 2019
- Submitted: June 29, 2019
- Operation: General aviation
- Aircraft: N639GG
- Make and model: Agusta AW139
- Aircraft serial: 41308
- Aircraft time: 5,267 hours, 9,739 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Part number: 3P5300A00136
- Condition: Cracked
- Location: Bs 3120
- Part time: 5,367 hours, 9,739 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND AT STA3120 OVERHEAD AFT AND FORWARD SIDE AT BOTH CB PANEL ANGLE LOWER ENDS.
